# SDR ASAA2018112657049

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,548 hours, 4,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Right A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 280 RT PACK LIGHT ILLUMINATED- LIGHT EXTINGUISHED PER TRIP RESET IN QRH. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, REF B737-900 AMM 21-61-00, OPS CHECK GOOD. PREVIOUS FLIGHT LOGGED EXIT PACK SENSOR FAULT.
